# SDR UALA2013012900537

- Difficulty date: January 28, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 44,873 hours, 9,623 cycles
- Engine: Pwa PW4077
- System (JASC): 2350 · Audio Integrating System
- Part: Headset
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTS MINITEL HEADSET INOPERATIVE.  USED SPARE HEADSET.  REPLACED SPARE MINITEL HEADSET IAW IPC.
